RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 13, Issue 2  


The conditions for the imbedding of the classes $H^\omega_{k, R}$ и $\widetilde H^\omega_{k, R}$
V. È. Gheit
169
Summation of bounded sequences by regular positive matrices
N. A. Davydov
179
A generalization of a theorem of Lewy on harmonic mappings
M. Naser
189
A meromorphic function of zero order with nonasymptotic defect value
L. A. Ter-Israelyan
195
A bound for the error in the numerical integration of a first order quasilinear equation
R. V. Razumeiko
207
Exact bounds for the uniform approximation of continuous periodic functions by $r$-th order splines
A. A. Zhensykbaev
217
An integral basis of algebraic fields
È. A. Sergeev
229
A theorem on $M$-matrices and its extensions
V. L. Stefanyuk
235
On a boundary-value problem solvability condition
M. I. Elshin, L. I. Smolich
247
On the uniqueness of a continuous solution of the problem of decay of an arbitrary discontinuity for a gradient system
V. A. Tupchiev
251
On spaces in which the norm convergence coincides with the order convergence
B. Z. Vulikh, O. S. Korsakova
259
Operators commuting with multiplication in spaces of analytic functions of one variable
V. P. Zakharyuta, M. Yu. Tsar'kov
269
On $\Delta$-metrizable spaces
Ya. A. Kofner
277
Conditions under which an operator obtained as a perturbation of multiplication by the independent variable is spectral
V. È. Lyantse, I. P. Syroid
289
On the hypercompleteness of locally convex spaces
E. T. Shavgulidze
297
Continuous Hermitian-indefinite functions
V. A. Shtraus
303
Integral rings of groups of period two and generalizations of Witt rings
A. A. Bel'skii
311
Characterization of Ree-type groups by doubly primary subgroups
V. A. Belonogov
317
The structure of orders all of whose representations are completely decomposable
A. G. Zavadskii
325
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019